# SDR SWAA073033

- Difficulty date: June 16, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 4,065 hours, 2,338 cycles
- Engine: Ge CFM567B24
- Engine time: 4,053 hours, 2,338 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B25G22
- Part serial: 892884
- Condition: Fod
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN / DIVERSION / DECLARED EMERGENCY.  AT FL 380 NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  INSPECTED ENGINE FOUND METAL CHIPS IN FWD CHIP DETECTOR AND OIL FILTER OF NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
